MathSciNet Relay Station
MathSciNet bibliographic data
MR2037393 (2005e:34119) 34C15 (34C10)
Tiryaki, A.; Zafer, A. Oscillation of second-order nonlinear differential equations with nonlinear damping. Math. Comput. Modelling 39 (2004), no. 2-3, 197–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement